Alert archive / Colorado / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 186, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jul 24, 2016, 4:53 PM MDT for Elbert County, Lincoln County, Colorado. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 24, 2016, 4:53 PM MDT (22:53 UTC)
- Expired
- Jul 24, 2016, 5:45 PM MDT
- In force
- 52 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Elbert County, CO, Lincoln County, CO
The radar
The Pueblo radar (KPUX), 75 km from the middle of the area, began a volume at 22:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 24, 4:25 PM MDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 10.9 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 85 J/kg
- Mixed-layer CIN
- -345 J/kg
- Mixed-layer LCL
- 2128 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
384
WUUS55 KBOU 242253
SVRBOU
COC039-073-242345-
/O.NEW.KBOU.SV.W.0186.160724T2253Z-160724T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
453 PM MDT SUN JUL 24 2016
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN ELBERT COUNTY IN EAST CENTRAL COLORADO...
CENTRAL LINCOLN COUNTY IN EAST CENTRAL COLORADO...
* UNTIL 545 PM MDT
* AT 452 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
PUNKIN CENTER...OR 23 MILES SOUTH OF LIMON...MOVING EAST AT 15 MPH.
ANOTHER SEVERE THUNDERSTORM WAS DEVELOPING ABOUT 10 MILES SOUTH OF
LIMON...MOVING NORTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
HUGO...BOYERO AND PUNKIN CENTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE IMMEDIATELY TO SHELTER INSIDE A STRONG BUILDING. STAY
AWAY FROM WINDOWS.
&&
LAT...LON 3877 10379 3893 10387 3924 10371 3921 10333
3890 10325
TIME...MOT...LOC 2252Z 247DEG 15KT 3892 10373
HAIL...1.00IN
WIND...60MPH
$$
BARJENBRUCH1 follow-up statement
307
WWUS55 KBOU 242322
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
522 PM MDT SUN JUL 24 2016
COC039-242331-
/O.CAN.KBOU.SV.W.0186.000000T0000Z-160724T2345Z/
ELBERT CO-
522 PM MDT SUN JUL 24 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ELBERT COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED
INTO LINCOLN COUNTY. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR
EAST CENTRAL COLORADO.
LAT...LON 3894 10363 3897 10372 3924 10371 3921 10333
3896 10345
TIME...MOT...LOC 2321Z 237DEG 8KT 3905 10363
$$
COC073-242345-
/O.CON.KBOU.SV.W.0186.000000T0000Z-160724T2345Z/
LINCOLN CO-
522 PM MDT SUN JUL 24 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MDT
FOR CENTRAL LINCOLN COUNTY...
AT 521 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES SOUTHWEST
OF HUGO...OR 15 MILES SOUTH OF LIMON...MOVING NORTHEAST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
HUGO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 3894 10363 3897 10372 3924 10371 3921 10333
3896 10345
TIME...MOT...LOC 2321Z 237DEG 8KT 3905 10363
HAIL...0.75IN
WIND...60MPH
$$
BARJENBRUCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 4:13 PM MDT, 40 minutes earlier.
Area forecast discussion, Jul 24, 4:13 PM MDT, 40 minutes before
Area Forecast Discussion National Weather Service Denver/Boulder CO 413 PM MDT SUN JUL 24 2016 .SHORT TERM...(This evening through Monday) Issued at 413 PM MDT Sun Jul 24 2016 CURRENT BATCH OF STORMS MAKING THE MOST OF THE POCKET OF BEST INSTABILITY JUST NORTH AND EAST OF DENVER. LESS INSTABILITY FURTHER EAST BUT STILL GOOD INFLOW AND PLENTY OF MOISTURE TO KEEP STORMS GOING AS THEY MOVE EASTWARD. SEVERE THREAT SHOULD SHIFT FROM HAIL TO WIND OVER THE NEXT COUPLE OF HOURS AND THEN DIMINISH. FURTHER SOUTH AND WEST WE HAD A FEW NEAR SEVERE WIND GUSTS WITH THE STORMS ON THE SOUTH SIDE OF DENVER...SHOULD BE LESS INTENSITY FROM NOW ON IN THE DRIER AIR. LOTS OF WEAK CONVECTION UPSTREAM AGAIN BUT SHOULD DIMINISH WITH LOSS OF HEATING...ENOUGH TO GIVE SOME CLOUD COVER AGAIN FOR MUCH OF THE NIGHT. FOR MONDAY...SUBTLE DIFFERENCES AGAIN. SLIGHTLY DRIER/WARMER AIR MOVING IN FROM THE WEST ALOFT...BUT STILL DECENT MOISTURE OVER THE EAST AND WE WILL HAVE MADE SOME RECOVERY FROM YESTERDAY COLD FRONT. SO EXPECTING A SIMILAR PATTERN OF SCATTERED WEAK CONVECTION OVER THE MOUNTAINS...LESS ACTIVITY OVER THE FRONT RANGE CITIES...AND THEN PERHAPS MORE ON THE PLAINS IN THE EVENING AGAIN. MAIN CHANGE WAS TO INCREASE THE POPS ACROSS THE NORTHEAST FOR THIS EVENING AS WE HAD A MINIMA THERE. MAY NEED TO BE BUMPED UP FURTHER IF THE CURRENT STORMS CONGEAL INTO A BETTER LINE. .LONG TERM...(Monday night through Sunday) Issued at 413 PM MDT Sun Jul 24 2016 The long term period will be dominated by daily afternoon and evening thunderstorms across the forecast area with near to above normal temperatures. A few thunderstorms will continue Monday evening, with a few stronger storms possible over the far eastern plains as a jet near the area travels over the upper ridge. An upper shortwave trough will move over the state Tuesday bringing warmer temperatures in southwest flow ahead of it. Afternoon storms over the mountains will spread east over the plains with the better chance over the far eastern plains where better moisture will exist. As the shortwave passes into Kansas late Tuesday night and northwest flow aloft establishes over Colorado, a cold front is progged to push south into the area Wednesday with upslope flow expected through the day. Increased stability and drier air pushing in from the northwest will limit chances of storm coverage, especially in the high country. The upper high will remain over southern Utah and northern Arizona into the weekend to keep northwest flow aloft. A couple pieces of energy will move out of Canada to push in cooler air into the plains Thursday and Friday for temperatures back near normal. Temperatures will warm again through the weekend as the ridge becomes established again. Moisture under the ridge will continue to bring afternoon and evening storms to the area Thursday through the weekend. && .AVIATION...(For the 18Z TAFS through 18Z Monday afternoon) Issued at 413 PM MDT Sun Jul 24 2016 VFR through tonight. Most of the thunderstorms will be east of Denver, but there will still be some isolated showers/storms that could produce wind gusts to 30 knots through about 02Z. Isolated storms expected again late Monday afternoon and evening with a threat of gusty winds. && .BOU Watches/Warnings/Advisories... None. && SHORT TERM...Gimmestad LONG TERM...Kriederman AVIATION...Gimmestad
Hazardous weather outlook, Jul 24, 11:09 AM MDT, 5 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1109 AM MDT SUN JUL 24 2016 COZ030>051-251715- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1109 AM MDT SUN JUL 24 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS THIS AFTERNOON...AND SPREAD ONTO THE PLAINS IN THE LATE AFTERNOON AND EVENING. OVER AND NEAR THE MOUNTAINS THE STORMS WILL GENERALLY BE WEAK WITH THE MAIN THREATS LIGHTNING AND WIND GUSTS TO 40 MPH. ON THE EASTERN PLAINS THERE WILL BE MORE MOISTURE AND INSTABILITY BUT IT WILL TAKE ALL DAY FOR TEMPERATURES TO GET WARM ENOUGH TO SUPPORT STORMS. BY THIS EVENING A FEW STORMS COULD BE SEVERE WITH HAIL UP TO AN INCH IN DIAMETER...WIND GUSTS TO 60 MPH...AND HEAVY RAIN. THE GREATEST THREAT OF SEVERE WEATHER WILL BE IN AREAS EAST AND SOUTHEAST OF DENVER THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE WILL CONTINUE TO BE SCATTERED AFTERNOON AND EVENING THUNDERSTORMS THROUGH THE PERIOD. MAIN IMPACTS WILL BE A CHANCE OF GUSTY OUTFLOW WINDS...HAIL...BRIEF HEAVY RAIN AND LIGHTNING. TEMPERATURES WILL CONTINUE TO BE NEAR OR ABOVE NORMAL VALUES FOR THIS TIME OF YEAR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TODAY OR TONIGHT. GIMMESTAD/KRIEDERMAN
In the hours before
Special weather statement, Jul 24, 3:26 PM MDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
326 PM MDT SUN JUL 24 2016
COZ035-038-039-043-242215-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY
CO-CENTRAL AND SOUTH WELD COUNTY CO-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY CO-
LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET CO-
326 PM MDT SUN JUL 24 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WELD...NORTHEASTERN
BOULDER AND SOUTHEASTERN LARIMER COUNTIES UNTIL 415 PM MDT...
AT 323 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6
MILES NORTH OF LYONS...OR 19 MILES SOUTHWEST OF FORT
COLLINS...MOVING EAST AT 15 MPH. TWO OTHER STORMS WERE QUICKLY
FORMING SOUTH OF THIS STORMS IN EASTERN BOULDER COUNTY. THESE STORMS
WERE ALSO MOVING EAST AT 15 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
WESTERN GREELEY...NORTHERN BOULDER...LONGMONT...LOVELAND...
LAFAYETTE...WINDSOR...ERIE...FIRESTONE...JOHNSTOWN...FREDERICK...
MILLIKEN...BERTHOUD...DACONO...MEAD...LYONS AND NIWOT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL IS POSSIBLE WITH THIS STORM...AND MAY LEAD TO
LOCALIZED STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE. REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4050 10485 4003 10489 4003 10496 4004 10496
4004 10498 4003 10498 4004 10530 4037 10535
TIME...MOT...LOC 2123Z 277DEG 13KT 4031 10526
BAKERSpecial weather statement, Jul 24, 3:41 PM MDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 341 PM MDT SUN JUL 24 2016 COZ036-040-041-242230- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET CO- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET CO- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY CO- 341 PM MDT SUN JUL 24 2016 ...SIGNIFICANT WEATHER ADVISORY FOR DOUGLAS COUNTY UNTIL 430 PM MDT... AT 340 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTH OF CASTLE ROCK...OR 30 MILES NORTH OF COLORADO SPRINGS... MOVING EAST AT 15 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HIGHLANDS RANCH...CASTLE ROCK...PARKER...LONE TREE...LARKSPUR... THE PINERY...FRANKTOWN...LOUVIERS...PERRY PARK...SURREY RIDGE... BEVERLY HILLS AND SEDALIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... PREPARE FOR SUDDEN STRONG AND GUSTY OUTFLOW WINDS. SECURE LOOSE OBJECTS AND MOVE TO A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. HEAVY RAINFALL MAY ALSO OCCUR WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3919 10501 3956 10501 3956 10466 3913 10467 TIME...MOT...LOC 2140Z 267DEG 15KT 3928 10484 BAKER
Local storm report, Jul 24, 4:10 PM MDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
410 PM MDT SUN JUL 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 PM HAIL 7 SW GROVER 40.80N 104.33W
07/24/2016 M1.00 INCH WELD CO TRAINED SPOTTER
&&
KBOWENLocal storm report, Jul 24, 4:13 PM MDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
413 PM MDT SUN JUL 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 PM HAIL 7 SW GROVER 40.80N 104.33W
07/24/2016 M1.75 INCH WELD CO TRAINED SPOTTER
&&
KBOWENLocal storm report, Jul 24, 4:37 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
437 PM MDT SUN JUL 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0413 PM TSTM WND GST 8 SSW GROVER 40.76N 104.28W
07/24/2016 M58.00 MPH WELD CO MESONET
0407 PM HAIL 7 SW GROVER 40.80N 104.33W
07/24/2016 M1.75 INCH WELD CO TRAINED SPOTTER
&&Local storm report, Jul 24, 4:42 PM MDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
442 PM MDT SUN JUL 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TSTM WND GST DENVER INTL AIRPORT 39.87N 104.67W
07/24/2016 E74.00 MPH DENVER CO ASOS
0413 PM TSTM WND GST 8 SSW GROVER 40.76N 104.28W
07/24/2016 M58.00 MPH WELD CO MESONET
0407 PM HAIL 7 SW GROVER 40.80N 104.33W
07/24/2016 M1.75 INCH WELD CO TRAINED SPOTTER
&&
KBOWENThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 6:11 PM MDT | Special Weather Statement | BOU | Logan, Phillips, Sedgwick | 49 min |
| Jul 23, 6:31 PM MDT | Special Weather Statement | BOU | Jefferson | 44 min |
| Jul 23, 6:52 PM MDT | Special Weather Statement | BOU | Phillips, Sedgwick | 53 min |
| Jul 23, 6:58 PM MDT | Special Weather Statement | BOU | Adams, Arapahoe | 62 min |
| Jul 23, 7:35 PM MDT | Special Weather Statement | BOU | Lincoln, Washington | 55 min |
| Jul 23, 8:30 PM MDT | Special Weather Statement | BOU | Lincoln, Washington | 60 min |
| Jul 23, 8:32 PM MDT | Special Weather Statement | BOU | Logan, Phillips, Sedgwick, Washington | 58 min |
| Jul 23, 9:25 PM MDT | Special Weather Statement | BOU | Phillips, Sedgwick | 65 min |
| Jul 24, 3:04 PM MDT | Special Weather Statement | BOU | Boulder | 41 min |
| Jul 24, 3:06 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 39 min |
| Jul 24, 3:26 PM MDT | Special Weather Statement | BOU | Boulder | 49 min |
| Jul 24, 3:34 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Elbert | 41 min |
| Jul 24, 3:41 PM MDT | Special Weather Statement | BOU | Douglas | 49 min |
| Jul 24, 3:44 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 46 min |
| Jul 24, 3:51 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 39 min |
| Jul 24, 4:01 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 44 min |
| Jul 24, 4:06 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 39 min |
| Jul 24, 4:25 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 50 min |
| Jul 24, 4:28 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe | 47 min |
| Jul 24, 4:41 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Denver, Weld | 49 min |
| Jul 24, 4:53 PM MDT | Severe Thunderstorm Warning | BOU | Morgan, Weld | 37 min |
| Jul 24, 5:07 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Morgan, Weld | 38 min |
| Jul 24, 5:34 PM MDT | Severe Thunderstorm Warning | BOU | Morgan | 41 min |
| Jul 24, 5:40 PM MDT | Special Weather Statement | BOU | Washington | 50 min |
| Jul 24, 5:50 PM MDT | Areal Flood Advisory | BOU | Morgan | 3 hr |
Nearby
Severe Thunderstorm Warnings in Colorado, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.